A 50-year-old member asked:
Is weight gain associated with arimidex (anastrozole)?
3 doctor answers • 5 doctors weighed in
Specializes in Endocrinology
Could happen: According to epocrates, weight gain is listed as a common reaction to arimidex (anastrozole).
6.1k viewsReviewed >2 years ago
Bariatrics 33 years experience
Yes: In some folks do experience wt gain...Sorry.
5.2k viewsAnswered >2 years ago
Internal Medicine 15 years experience
In fact it can go: Either way, in regards to weight loss or weight gain. The literature reports pretty close incidence of either in the 2-5% range, may be a bit more so in the case of weight gain.
2.4k viewsAnswered >2 years ago
Last updated Aug 25, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.